# SDR AALA20131207001

- Difficulty date: December 7, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 61,285 hours, 7,760 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR CREW REPORTED ELECTRICAL SMELL & HAZE IN REAR OF AIRCRAFT NEAR LT & RT NR 4 DOORS.  TURNED OFF INFLIGHT ENTERTAINMENT MAIN POWER SWITCH & POWER TO PC PORTS.  FLIGHT LANDED LHR WITHOUT INCIDENT.  REPLACED COFFEE MAKER THAT HAD OVERHEATED.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
